MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX LOGICAL SINGLE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX LOGICAL SINGLE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9605A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Event or Problem Description
It was reported that the in the preoperative preparation room, the doctor used a pressure sensor and its accessories to perform invasive arterial monitoring on the patient.After 3 minutes of use, the pressure sensor was found to be leaking.Upon inspection, cracks were found on the pipelines of the pressure sensor and its accessories.A new pressure sensor and its accessories were immediately replaced, and no abnormalities were found.Due to the replacement of the new pressure sensor and its accessories, the patient's surgery time was delayed by about 5 minutes.Fortunately, the pressure sensor leakage was discovered in time, otherwise it would affect the patient's monitored blood pressure value and affect the doctor's judgment.There was patient involvement, and no patient harm/adverse event reported.

Brand Name
MEDEX LOGICAL SINGLE MONITORING KIT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20927361
Report Number9616567-2024-00199
Device Sequence Number17407265
Product Code DRS
UDI-Device Identifier10351688502919
UDI-Public(01)10351688502919(17)251218(10)4323191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2025
Device Catalogue NumberMX9605A
Device Lot Number4323191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale